Translator Disclaimer
December 2011 On the Deuring-Shafarevich Formula
Daisuke SHIOMI
Tokyo J. Math. 34(2): 313-318 (December 2011). DOI: 10.3836/tjm/1327931387

Abstract

In this paper, we will give a new proof of the Deuring-Shafarevich formula, which asserts a relation between the $p$-ranks of Jacobi varieties. We analyze the zeta functions of global function fields to prove the formula, without using tools of the algebraic geometry.

Citation

Download Citation

Daisuke SHIOMI. "On the Deuring-Shafarevich Formula." Tokyo J. Math. 34 (2) 313 - 318, December 2011. https://doi.org/10.3836/tjm/1327931387

Information

Published: December 2011
First available in Project Euclid: 30 January 2012

zbMATH: 1237.14034
MathSciNet: MR2918907
Digital Object Identifier: 10.3836/tjm/1327931387

Subjects:
Primary: 11M38, 14H40

Rights: Copyright © 2011 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.34 • No. 2 • December 2011
Back to Top